# SDR EE4Y2012102200305

- Difficulty date: August 6, 2012
- Submitted: October 22, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM BS 937 TO 945, BETWEEN LONG 25R AND 26R, WEB WITH CORROSION.  REPAIRED WEB AT AFT CARGO COMPARTMENT FROM YSTA 937 TO YSTA 945, BETWEEN LONG 25R AND 26R, IAW SRM 51-70-4, FIG 2.
